Følg
Mohammad Reza Oboudi
Tittel
Sitert av
Sitert av
År
Edge addition, singular values, and energy of graphs and matrices
S Akbari, E Ghorbani, MR Oboudi
Linear Algebra and its Applications 430 (8-9), 2192-2199, 2009
692009
Energy and Seidel energy of graphs
MR Oboudi
MATCH Commun. Math. Comput. Chem 75 (2), 291-303, 2016
592016
On the edge cover polynomial of a graph
S Akbari, MR Oboudi
European Journal of Combinatorics 34 (2), 297-321, 2013
572013
Characterization of graphs with exactly two non-negative eigenvalues
MR Oboudi
Ars Mathematica Contemporanea 12 (2), 271-286, 2016
422016
A new lower bound for the energy of graphs
MR Oboudi
Linear Algebra and its Applications 580, 384-395, 2019
362019
On sum of powers of the Laplacian and signless Laplacian eigenvalues of graphs
S Akbari, E Ghorbani, JH Koolen, MR Oboudi
the electronic journal of combinatorics, R115-R115, 2010
352010
Graphs cospectral with a friendship graph or its complement
A Abdollahi, S Janbaz, MR Oboudi
arXiv preprint arXiv:1307.5411, 2013
342013
ON THE ZEROS OF DOMINATION POLY-NOMIAL OF A GRAPH
S Akbari, S Alikhani, MR Oboudi
CONTEMPORARY MATHEMATICS 531, 109-115, 2010
342010
Bipartite graphs with at most six non-zero eigenvalues
MR Oboudi
Ars Mathematica Contemporanea 11 (2), 315-325, 2016
312016
On the third largest eigenvalue of graphs
MR Oboudi
Linear Algebra and its Applications 503, 164-179, 2016
272016
On the roots of edge cover polynomials of graphs
P Csikvári, MR Oboudi
European Journal of Combinatorics 32 (8), 1407-1416, 2011
272011
A relation between the Laplacian and signless Laplacian eigenvalues of a graph
S Akbari, E Ghorbani, JH Koolen, MR Oboudi
Journal of Algebraic Combinatorics 32 (3), 459-464, 2010
242010
On the roots of domination polynomial of graphs
MR Oboudi
Discrete Applied Mathematics 205, 126-131, 2016
222016
Cycles are determined by their domination polynomials
S Akbari, MR Oboudi
Ars Combinatoria 116, 353-358, 2014
202014
Cospectrality of complete bipartite graphs
MR Oboudi
Linear and Multilinear Algebra 64 (12), 2491-2497, 2016
182016
Distance between spectra of graphs
A Abdollahi, S Janbaz, MR Oboudi
Linear Algebra and its Applications 466, 401-408, 2015
182015
On graphs with integer Sombor index
MR Oboudi
Journal of Applied Mathematics and Computing 69 (1), 941-952, 2023
172023
Distance spectral radius of complete multipartite graphs and majorization
MR Oboudi
Linear Algebra and its Applications 583, 134-145, 2019
162019
A relation between the signless Laplacian spectral radius of complete multipartite graphs and majorization
MR Oboudi
Linear Algebra and its Applications 565, 225-238, 2019
162019
On the difference between the spectral radius and the maximum degree of graphs
MR Oboudi
Algebra and Discrete Mathematics, 2017
162017
Systemet kan ikke utføre handlingen. Prøv på nytt senere.
Artikler 1–20